# SDR 07FDEA03016

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,572 hours, 19,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974219220
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD TOP CAP BEAM REPAIR FRAME 63 LT NOT CONFORM TO RAS/DAHAM/11513/1999 ISS. "A".  SPLICE REPAIR RENEWED IAW RAS/DAHAM/11513/1999 ISS "A".
